Tissue like discharge and burning after sex

Gynecology questions

Moderators: Radiodiagnosis Team, Primary Care Team, Cardiology Team

Forum rules
YOUR POST WILL REQUIRE APPROVAL - READ: Doctors Lounge Forum Rules and Regulations
• Use a precise title for your question otherwise it will NOT be approved.
• Do not post the same question more than once & maintain related posts in original thread.
• Do not use your real name or identifiable information - You can't edit/delete your post.
bumblebee22309
Guest
Posts: 1
Joined: Wed Nov 04, 2009 3:23 pm
Gender: Female

Tissue like discharge and burning after sex

Postby bumblebee22309 » Wed Nov 04, 2009 3:46 pm

Hello,

I am 17 years old and for about 6 months I've been haveing some problems.
I had my first abortion in May and after wards I was having some bleeding during sex. It was never my period though, just bleeding. Me and my boyfriend both assumed that we were not letting my vagina heal after the abortion. They went away but now I have an IUD and I've been facing some other problems with it. I've had it in for only about 3 weeks. I have been discharging some light reddish-brown, stringy stuff, I assume it to be tissue of some sort. After intercorse I the outside of my vagina is itchy and irritated, and when I urinate it burns like nothing I've ever felt before. There is a lot of this discharge and I'm not sure if it was from when I got the IUD or it's a whole new thing. The discharge only started about 1 1/2 weeks ago. But the burning has been around for a while. There is also a lot of itching through my whole day, I'm not sure if it's the discharge or what. I feel like there are 4 different problems going on all at once and I don't know what I should do about it, or even what to say I have. Can anyone help?
Thank you,
-Ichty

User avatar
Debbie Miller, RN
Nurse
Posts: 4746
Joined: Mon Apr 16, 2007 2:41 pm
Gender: Female
Location: USA

Re: Tissue like discharge and burning after sex

Postby Debbie Miller, RN » Tue Nov 17, 2009 6:47 pm

Hello,
I would be checked for possible infection - bacterial or yeast. The treatment is different depending on the type so it's best to have it evaluated by your health care provider. You may be seeing the results of your body adjusting to the IUD and hormones, if you have a hormonal type. Period irregularities are a common side effect of IUDs but the itching is not.

Best wishes.
The answers in online forums are for information only and are not intended to substitute for medical advice and care. Please see your personal health care provider for further evaluation of your individual case.

Debbie Miller, RN


Return to “Gynecology”



Who is online

Users browsing this forum: No registered users and 2 guests

advertisement.gif (61x7 -- 0 bytes)
 
 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright © 2001-2016 Doctors Lounge. All rights reserved.